# SDR DALA2021012500477

- Difficulty date: January 25, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 25,152 hours, 3,135 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

37AB ESCAPE PATH LIGHT INOPERABLE.  CORRECTIVE ACTION: RECONNECTED 37AB ESCAPE PATH LIGHT HARNESS.  OPERATIONS CHECKS OK.
